# SDR SWAA040446

- Difficulty date: February 12, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 44,713 hours, 41,310 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 1899
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LT MLG (RED) LIGHT FAILED TO EXTINGUISH WITH GEAR IN THE UP POSITION.  REMOVED AND REPLACED M988 CARD AND REMOVED AND REPLACED LT MLG UPLOCK SENSOR PER MM.
